# SDR CALA2025043004353

- Difficulty date: April 28, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 110,448 hours, 14,848 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 8222911001
- Part serial: 4KPXM
- Condition: Faulted
- Location: Zone 100
- Part time: 810,433 hours, 714,847 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TCAS FAIL BOTH SIDES REMOVED AND INSTALLED TCAS COMPUTER. REF AMM 34-45-01. TCAS SYS TEST PASSED. REF AMM 34-45-01.
